# SDR USAA990640

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK AT FORWARD SERVICE DOOR CUT-OUT FRAME AT UPPER FORWARD STOP FITTING.  REPLACED DOOR FRAME SKIN AND STOP FITTING PER SRM 51-10-02.  (X)
